# SDR SIMA20160601004

- Difficulty date: June 1, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 15,282 hours, 10,573 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Distorted
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR WINDOW VIEW IS CLOUDY AND DISTORTED.  R & R EMERGENCY EXIT WINDOW IAW AMM 56-30-02.  LEAK CHECK GOOD.
